# SDR DALA2014122806756

- Difficulty date: December 27, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 68,214 hours, 29,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EMERGENCY LIGHT POWER SUPPLY UNIT 11WL FAILED BITE TEST.  REPLACED THE EPSU AND FUNCTIONAL CHECKED NORMAL.
